Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Dyadotropic polynomials

Author: Harvey Cohn
Journal: Math. Comp. 30 (1976), 854-862
MSC: Primary 12A45
MathSciNet review: 0412146
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Polynomials which tend to represent powers of two arise in connection with certain problems of class field theory of dihedral biquadratic fields. The availability of independent units is an immediate consequence for an infinitude of parametrized cases. An exhaustive search for such types of polynomials is made by use of computer.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A45

Retrieve articles in all journals with MSC: 12A45

Additional Information

Keywords: Biquadratic fields, units, machine computation
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society